# SDR FDEA200910063494

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 6516350299
- Condition: Misinstalled
- Location: Bs 1183 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BS 1183 PRESSURE BULKHEAD LBL 17.8 VERTICAL BEAM INBD FLANGE FASTENERS HAVE IMPROPER SPACING IN 4 AREAS.  REPAIRED AFT CARGO COMPARTMENT BS 1183 PRESSURE BULKHEAD IAW EA NR 7-53-10-126851.
